Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    37
  • views
    19,461

Week 14 Day 98 Accutane

ceminay

3,012 views

Hey guys! I've been a bit lazy and firgot to post fir a couple of weeks so first of all, sorry. But I have great news!

I'm completely clear! I haven't had a pimple for a week and before that, I was clear for a week too! I'm really happy that the breakouts are over and my face can finally start healing, my next goal is to get rid of my horrid red marks. It's so crazy, 1 month ago I used to wake up with whiteheads all over my face trying not to pop them and hoping nobody would comment about my acne, I thought my face would never be clear and would never heal from the severe red marks acne has caused from the beginning of the year. But now my red marks are healing slowly too! Thank god that nightmare's over...

I went on a trip last week and there was a lot of sun. I didn't get a sun burn (I never have, probably never will), I now have normal tan skin, pretty suprized tbh. But I had Eczema on my arms that went away in 2 days, no biggie... Right now my skin doesn't even get flaky, not even red and dry like others say, I just have dry eyes. My lips aren't even flaky and dry thanks to the wonderful lip cream my mom bought for me. So side effects are almost 0.

To all the fellow Accutane users/patients or whatever that are sick and tired of acne, all you have to do is be patient and wait. I know this sounds really annoying but that's all you can do. Don't think about anything that has to do with your pimples or the drug, time goes by much faster like that, and you see results in less than 4-3 months.

Anyways, my next appointment is in 2 weeks, see you guys then! :)



8 Comments


Recommended Comments

So I have a question , a few days back I was on day 18 of sotret but I had to stop because of a bad bad flare up:( and go on antibiotics for 8 days , whatever I have more 4 days on antibiotics but I want to ask you , u said u are completely clear and then u said ur face can finally healing , by healing u mean red marks right?I mean the school starts in 2 1/2 mouths and I want to see some improvment , as I said i have an bad flare up but when it will go away , I mean when the IB will go away , it will go faster than the acne that I already had before I start the tratment right?

Share this comment


Link to comment

I'm sorry to hear you flared up bad. :(Yes, my red marks are healing, maybe it's because of the sun, or because I have no acne left.

Let me tell you this. If you're not as lucky as those people that get results in 1-2 months, then I'll say your acne will be gone around the end of the 3rd month. I'm sure your acne will be gone or very little by the time school starts. I don't know if the antibiotics will get rid of the IB faster, sadly.

I think I should have used some antibiotics too at some point because my acne was very very very severe around month 1-2, but I thought it was supposed to happen. What do you mean by flare up?

Share this comment


Link to comment

Oh and also before accutane I used Differin gel for 5 weeks which did a huge breakout. I thought I wouldn't get an IB on Accutane because I had already broken out a lot with Differin but I was wrong, I don't think antibiotics will make things faster.

Share this comment


Link to comment

By flare up I mean initial break out , it won't make it faster but my derm told me that reduce the inflamation and decrease the chanse of scarring.

Thank you so much for the tips!

One more question , if i stopped the tratment for a short term (12 days) will it make it different for the future?it will change something ? and when i stoped i was on day 18 when i will go on accutane again i will be able to count form 18 or i need to start over?

Share this comment


Link to comment

I don't think it matters a lot, but your dermatologist may want you to do 18 days more just in case. :)

Share this comment


Link to comment

Hi! What is this wonderful cream your mom got you for your lips? I am using Aquaphor, which is great, but my lips are still flaky sometimes, which I hate.

Share this comment


Link to comment

Well there are 2 that work very good, La Roche Posay "Ceralip" and Avene Cold Cream. They're both french but as a warning, they're expensive... But it is worth the money, because it usually ends in about 2 months, for me at least.

Aquaphor is very good too! I use that before going to bed and smear it all over, I have the tube. But I must tell you that sometimes your lips will become flaky, you can never avoid Accutanes curse.

I don't know if they have samples anywhere to try but these 2 creams really worked on me, give it a try. :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×